Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eriffic

Question on my new regimen,

Recommended Posts

So i was recently put on minocycline, tazorac at night and clindamycin in the monrning. my acne is moderate. After using it about a week, my acne has been developing more meaning my pimples are forming into puss. My question is, should i squeeze them out, cause they look like theyre about to come out with a little pressure, or just leave it alone.... thanks in advance. hope this works, and good luck to all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×